MathSciNet Relay Station
MathSciNet bibliographic data
MR1339824 (96f:34113) 34K20
So, Joseph W.-H.; Yu, J. S. Global stability in a logistic equation with piecewise constant arguments. Hokkaido Math. J. 24 (1995), no. 2, 269–286.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement